# SDR MZZA97063

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 5079456
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP NR 826453.  CRACKED PROPAGATED BEYOND STOP DRILL ON L1 DOOR UPPER AFT CORNER FRAME.  FRAME REMOVED AND REPLACED IAW SRM 52-10-1.  DOOR REMOVAL/INSTALLATION CARRIED OUT IAW BMM 52-11-01 ON ROUTINE CARD NR 62814.  (X)
